Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 150, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 24, 2011, 8:30 PM CDT for Kingman County, Reno County, Sedgwick County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 8:30 PM CDT (01:30 UTC)
- Expired
- May 24, 2011, 9:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kingman County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 3:14 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1979 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -482 m²/s²
- 0-3 km storm-relative helicity
- -388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
758
WUUS53 KICT 250130
SVRICT
KSC095-155-173-250215-
/O.NEW.KICT.SV.W.0150.110525T0130Z-110525T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
830 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 826 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES NORTHWEST OF CHENEY...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
GARDEN PLAIN...MOUNT HOPE...COLWICH...MAIZE...VALLEY CENTER...PARK
CITY...BEL AIRE...ANDALE...BENTLEY...KECHI AND CHENEY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3780 9800 3792 9768 3791 9715 3777 9715
3761 9791
TIME...MOT...LOC 0131Z 251DEG 41KT 3773 9782
WIND...HAIL 60MPH 1.00IN
$$
BILLINGS3 follow-up statements
865
WWUS53 KICT 250153
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT TUE MAY 24 2011
KSC095-250204-
/O.CAN.KICT.SV.W.0150.000000T0000Z-110525T0215Z/
KINGMAN KS-
853 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KINGMAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3773 9780 3790 9770 3791 9715 3777 9715
3764 9780
TIME...MOT...LOC 0154Z 240DEG 30KT 3782 9757
$$
KSC155-173-250215-
/O.CON.KICT.SV.W.0150.000000T0000Z-110525T0215Z/
SEDGWICK KS-RENO KS-
853 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
RENO AND NORTHERN SEDGWICK COUNTIES UNTIL 915 PM CDT...
AT 851 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ANDALE...OR NEAR COLWICH...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MAIZE...VALLEY CENTER...PARK CITY...BEL AIRE...BENTLEY AND KECHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3773 9780 3790 9770 3791 9715 3777 9715
3764 9780
TIME...MOT...LOC 0154Z 240DEG 30KT 3782 9757
WIND...HAIL 60MPH 1.00IN
$$
BILLINGS750
WWUS53 KICT 250201
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT TUE MAY 24 2011
KSC155-250212-
/O.CAN.KICT.SV.W.0150.000000T0000Z-110525T0215Z/
RENO KS-
901 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3790 9770 3791 9715 3777 9715 3766 9767
3767 9769
TIME...MOT...LOC 0202Z 240DEG 30KT 3785 9750
$$
KSC173-250215-
/O.CON.KICT.SV.W.0150.000000T0000Z-110525T0215Z/
SEDGWICK KS-
901 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SEDGWICK COUNTY UNTIL 915 PM CDT...
AT 900 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BENTLEY...OR NEAR COLWICH...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
VALLEY CENTER...PARK CITY...BEL AIRE AND KECHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3790 9770 3791 9715 3777 9715 3766 9767
3767 9769
TIME...MOT...LOC 0202Z 240DEG 30KT 3785 9750
WIND...HAIL 60MPH 1.00IN
$$
BILLINGS516
WWUS53 KICT 250214
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
914 PM CDT TUE MAY 24 2011
KSC173-250224-
/O.EXP.KICT.SV.W.0150.000000T0000Z-110525T0215Z/
SEDGWICK KS-
914 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEDGWICK COUNTY WILL
EXPIRE AT 915 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3790 9770 3791 9715 3777 9715 3766 9767
3767 9769
TIME...MOT...LOC 0214Z 240DEG 30KT 3785 9736
$$
PEARCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:00 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 24, 7:00 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 700 PM CDT TUE MAY 24 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU ONGOING CONVECTION WILL PERSIST THROUGHOUT MUCH OF THE NIGHT WITH IFR CONDITIONS IN HEAVIEST PRECIPITATION. APPEARS ANOTHER ROUND OF CONVECTION WILL MOVE THROUGH KHUT/KICT IN THE NEXT FEW HOURS ASSOCIATED WITH DRYLINE. AFTER ANOTHER SHORT BREAK AND TEMPORARY CLEARING...APPEARS THAT SCATTERED SHOWERS/THUNDERSTORM WILL DEVELOP IN THE VICINITY OF LOW AND ALSO ALONG COLD FRONT LATER TONIGHT AND MAINLY TOMORROW. GENERALLY EXPECTING MVFR CEILINGS WITH PRECIPITATION NEAR UPPER LOW. -HOWERTON && .PREV DISCUSSION... /ISSUED 125 PM CDT TUE MAY 24 2011/ DISCUSSION... EARLY THIS AFTERNOON...WATER VAPOR IMAGERY SHOWS THE MAIN UPPER WAVE APPROACHING THE OK PANHANDLE/WESTERN KS WITH SOME MID LEVEL COOLING CU NOW SHOWING UP OVER FAR SW KS. THIS IS LIKELY THE LEADING EDGE OF THE COOLER MID LEVEL AIR NEEDED TO ERODE CAP. THEREFORE FEEL THAT INITIATION ALONG THE DRYLINE COULD OCCUR AS EARLY AS 2 PM WEST OF THE FORECAST AREA. DUE TO PLENTY OF INSTABILITY AND DEEP LAYER SHEAR...HIGH END SEVERE WILL BE LIKELY WITH ANY STORM THIS AFTERNOON. WITH LACK OF SYNOPTIC LOW LEVEL TURNING...FEEL THE BEST LONGER TRACK TORNADO THREAT SHOULD INITIALLY BE FOR STORMS THAT CAN RIDE ALONG THE OUTFLOW BOUNDARY WHICH EXTENDS FROM MCPHERSON TO NEAR HUTCHINSON. AFTER 22Z THE LOW LEVEL WINDS BECOME MORE FAVORABLE FOR LONGER TRACK TORS ACROSS MORE OF THE FORECAST AREA FOR ANY STORM THAT CAN AVOID BEING CONTAMINATED BY OTHER STORMS. WITH THIS STRONG OF A WAVE COMING OUT LIKELY GENERATING NUMEROUS STORMS...FEEL STORM INTERACTION SHOULD BE THE BIGGEST LIMITING FACTOR FOR LONGER TRACK TORS. HOWEVER HOW THIS PLAYS OUT WILL CONTINUE TO BE IN QUESTION UNTIL THE STORMS ACTUALLY INITIATE. -LAWSON TONIGHT...AN ACTIVE SEVERE WEATHER EVENING IS ANTICIPATED AS A PROGRESSIVE MID/UPPER TROUGH TRANSLATES EAST OUT OF THE SOUTHERN ROCKIES AND INTO THE GREAT PLAINS. AN OUTBREAK OF SEVERE WEATHER IS ANTICIPATED THIS AFTERNOON/EVENING AS LARGE-SCALE FORCING FOR ASCENT SPREADS OVER THE AREA. THE COMBINATION OF HIGH INSTABILITY AND SHEAR SUPPORTS THE PREVIOUS FORECAST WITH A WIDESPREAD OUTBREAK OF SEVERE WEATHER INCLUDING VERY LARGE HAIL AND A FEW STRONG TORNADOES THROUGH THE EVENING HOURS. DUE TO ANTICIPATED STORM MOTIONS OF 35-50 KNOTS...THE THREAT FOR WIDESPREAD FLOODING APPEARS TO BE LIMITED ALTHOUGH LOCALIZED FLASH FLOODING WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS PORTIONS OF SOUTHEAST KANSAS. MODEL DIFFERENCES BETWEEN THE GFS/NAM CONTINUE OVERNIGHT BUT THE SEVERE WEATHER THREAT IS EXPECTED TO GRADUALLY SHIFT EASTWARD WITH A LULL POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL KANSAS LATE TONIGHT/EARLY WED BEFORE WIDELY SCATTERED SHOWERS/ISOLATED THUNDERSTORM CHANCES INCREASE ON THE BACKSIDE OF THE MID/UPPER TROUGH. LARGE-SCALE FORCING FOR SUBSIDENCE WILL OVERSPREAD THE AREA WED NIGHT BRINGING DIMINISHING CHANCES FOR PRECIPITATION. THU-FRI...SHORTWAVE RIDGING IS PROGGED TO RETURN TO THE CENTRAL PLAINS ON THU WITH SEASONABLE TEMPERATURES AND DRY WEATHER ANTICIPATED. EXPECT RISING TEMPERATURES ON FRI AND WILL MAINTAIN LOW POPS AS A TROUGH OF LOW PRESSURE MOVES OUT OF THE ROCKIES AND OVER NORTHERN/CENTRAL PLAINS. A SUBTLE RISE IN TEMPERATURES IS EXPECTED WITH SEASONABLE VALUES IN THE 70S/AROUND 80. SATURDAY THROUGH TUESDAY... BOTH THE GFS AND ECMWF SUPPORT A SIMILAR LARGE-SCALE PATTERN WITH A MID/UPPER TROUGH OVER THE WEST COAST AND MID/UPPER RIDGING OVER THE OHIO VALLEY AREA LEADING TO SOUTHWEST MID/UPPER FLOW ACROSS THE GREAT PLAINS. THIS SHOULD BRING MINIMAL CHANCES FOR WETTING RAINS WITH MILD TEMPERATURES THROUGH THE PERIOD. MWM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 71 54 72 / 80 60 30 0 HUTCHINSON 59 65 53 71 / 90 70 20 0 NEWTON 60 66 53 69 / 90 60 30 0 ELDORADO 61 70 54 70 / 90 60 30 10 WINFIELD-KWLD 62 73 55 72 / 80 40 30 10 RUSSELL 57 63 51 71 / 90 70 20 0 GREAT BEND 57 63 51 71 / 70 70 20 0 SALINA 59 66 52 71 / 100 70 30 10 MCPHERSON 59 66 53 70 / 100 70 30 0 COFFEYVILLE 65 76 57 69 / 80 50 40 10 CHANUTE 64 73 55 67 / 100 60 50 10 IOLA 63 72 55 66 / 100 60 50 10 PARSONS-KPPF 65 75 56 68 / 90 50 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 24, 6:33 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 633 PM CDT TUE MAY 24 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 633 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING HOURS ACROSS THE AREA. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING TENNIS BALL SIZED HAIL ALONG WITH 70 MPH WINDS. TORNADOES WILL ALSO BE POSSIBLE TONIGHT...ESPECIALLY THIS EVENING ALONG A WARM FRONT OVER CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG THUNDERSTORMS MAY LINGER THROUGH THE MORNING HOURS ACROSS SOUTHEAST KANSAS ON WEDNESDAY BUT THE THREAT FOR WIDESPREAD SEVERE WEATHER REMAINS LOW. A FAST MOVING STORM SYSTEM MOVING OUT OF THE ROCKIES ON FRIDAY MAY BRING INCREASING CHANCES FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THIS EVENING ACROSS THE ENTIRE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP MWM
In the hours before
Special weather statement, May 24, 8:02 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 802 PM CDT TUE MAY 24 2011 KSZ067-068-082-083-250130- HARVEY-KINGMAN-RENO-SEDGWICK- 802 PM CDT TUE MAY 24 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARVEY...KINGMAN...RENO AND SEDGWICK COUNTIES... AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NICKERSON TO PARTRIDGE TO KINGMAN...AND MOVING EAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BILLINGS
Local storm report, May 24, 8:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
806 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM FUNNEL CLOUD 5 SW WESTFALL 38.88N 98.07W
05/24/2011 LINCOLN KS STORM CHASER
&&
VJPLocal storm report, May 24, 8:12 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
812 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 4 SW AUGUSTA 37.65N 97.03W
05/24/2011 E0.75 INCH BUTLER KS PUBLIC
PUBLIC REPORTS VIA ESPOTTER PENNY SIZED HAIL.
&&
VJPSpecial weather statement, May 24, 8:14 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 814 PM CDT TUE MAY 24 2011 KSZ091-250145- HARPER- 814 PM CDT TUE MAY 24 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER COUNTY... AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ATTICA...AND MOVING EAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BILLINGS
Local storm report, May 24, 8:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
821 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND DMG CHAUTAUQUA 37.02N 96.18W
05/24/2011 CHAUTAUQUA KS AMATEUR RADIO
SEVERAL POWER LINES DOWN IN THE CITY OF CHAUTAUQUA.
0744 PM TSTM WND DMG EUREKA 37.82N 96.29W
05/24/2011 GREENWOOD KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS SEVERAL TREES UPROOTED UP TO
3.5 FEET IN DIAMETER.
&&
VJPLocal storm report, May 24, 8:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
823 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST LINCOLN 39.04N 98.15W
05/24/2011 E60 MPH LINCOLN KS EMERGENCY MNGR
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:00 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Russell | 30 min |
| May 24, 7:02 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 58 min |
| May 24, 7:08 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 52 min |
| May 24, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 29 min |
| May 24, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 59 min |
| May 24, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 66 min |
| May 24, 7:30 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 30 min |
| May 24, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 57 min |
| May 24, 7:36 PM CDT | Tornado Warning | ICT | Rice | 24 min |
| May 24, 7:43 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 47 min |
| May 24, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 45 min |
| May 24, 7:50 PM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 25 min |
| May 24, 7:57 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln | 33 min |
| May 24, 8:00 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 60 min |
| May 24, 8:12 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 63 min |
| May 24, 8:18 PM CDT | Tornado Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 27 min |
| May 24, 8:20 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 25 min |
| May 24, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 24 min |
| May 24, 8:39 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 47 min |
| May 24, 9:21 PM CDT | Areal Flood Warning | ICT | Barton | 10 hr |
| May 25, 4:26 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.